# SDR UALA2012120407031

- Difficulty date: December 4, 2012
- Submitted: December 17, 2012
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 89,974 hours, 10,738 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WAS FOUND AT 3 HOLES SKIN OF NR 1 RT MED, BETWEEN BS 460 AND 480,S14R AND 16R.  ACCOMPLISHED INTERIM REPAIR AT FUSELAGE SKIN STA 460 AND S-14S TO S-16R PER ECRA 5313-010 54.
